Did anyone experience nausea when starting Pristiq? If so, how long for the side effects to go away?
Question posted by Seyster on 25 Sep 2021
Last updated on 29 September 2021
No, I did not experience nausea but I believe it is a listed possible side effect,
Nausea is a very common side effect when first starting an antidepressant/anxiolytic. It usually lasts just days to a week or two and generally lessens as the days go by.
You can ask your pharmacist for advice on an OTC remedy that's safe to take with your medication. Try eating small bland meals/snacks such as yogurt, milk, soda crackers. Also try peppermint or ginger tea or ale. Avoid spicy or greasy foods.
Best regards and I hope you're feeling better quickly.
- Pristiq uses and safety info
- Pristiq information for Healthcare Professionals (includes dosage details)
- Side effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.